# SDR FDEA201407131756

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 38,087 hours, 18,590 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Part serial: DRG28
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE LG WOULD NOT RETRACT.  TRIED BOTH SYS 1 & SYS 2 & QRH, NO HELP.  RT GEAR PITCH DAMPER POPPED WITH THE REAR SEAL BLOWN ALL THE WAY OUT.  R & R RT MAIN GEAR PITCH DAMPER IAW AMM 32-11-15-04-01.  FOUND RT MLG BOGIE SENSOR SUPPORT BROKEN CAUSING GEAR NOT TO RETRACT.  REMOVED RT MLG BOGIE PROX SENSOR SUPPORT IAW MM 32-11-14-4.
